# SDR UALA2011070103232

- Difficulty date: June 29, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,784 hours, 11,197 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81346
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IDG WILL NOT COME ON LINE.  IDG FOUND DEFECTIVE.  REPLACED RIGHT ENGINE IDG.  OP CHECK'S GOOD, NO FAULTS.
